# SDR MALA964799

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 2744026007
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEUDLED INSPECTION, MAINTENANCE PERSONNEL NOTED CORROSION IN THE LT ELEVATOR TORQUE TUBE.  THEY REPLACED THE TORQUE TUBE IAW FAC SRM 51-00-00.  (X)
